MAUDE Adverse Event Report: CLINICAL INNOVATIONS, LLC KIWI VACUUM DELIVERY SYSTEM; FOETEL VACUUM ASSISTED DELIVERY DEVICE

CLINICAL INNOVATIONS, LLC KIWI VACUUM DELIVERY SYSTEM; FOETEL VACUUM ASSISTED DELIVERY DEVICE
Model Number VAC-6000MTE
Medical Device Problem Codes Material Separation (1562); Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Fetal Distress (1856); Distress (2329)
Date of Event 03/17/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Corrective action has been opened to investigate the failure mode.Additionally, field actions are underway.Customer has been contacted for additional information regarding patient outcome.If any additional information becomes available, a follow-up report may be submitted.
 
Event or Problem Description
Complaint description from user is as follows: "13 apr 2026: updated information: "one of these batches": 251652, 250956, 251597."outside paperwork was discarded and not able to be retrieved." incident description: baby was delivered at 41+3 weeks following an uncomplicated antenatal course.The baby was born in poor condition after fetal bradycardia and a prolonged instrumental delivery due to a snapped kiwi, meeting criteria a and b for therapeutic hypothermia.She was intubated and ventilated shortly after birth, transferred to heartlands hospital, birmingham for cooling on day of birth, and repatriated to kmh on (b)(6) 2026.Therapeutic hypothermia was completed, and she was rewarmed on 20/03.She required mechanical ventilation until 20/03, when she was successfully extubated.Since then, she has been self-ventilating in air.She was initially screened for sepsis; infection markers were normal and blood cultures were sterile, so antibiotics were discontinued.She has remained clinically stable with normal neurological examinations.Mri performed showed restricted diffusion of the internal capsule consistent with moderate to severe hie.It is likely that she may develop cerebral palsy in time but it is difficult to know to what extent this will affect her.She will have ongoing physiotherapy as an outpatient to monitor tone closely and ensure early recognition of concerns.Patient condition: patient was discharged.Device event description: initial kiwi snapped on 1st pull.2nd kiwi applied which popped off head.Patient was transferred to theatre to continue delivery which caused a delay in delivery.Indication for product: instrumental delivery required due to fetal bradycardia.Describe event or problem in detail: instrument applied to fetal head to aid delivery.1st instrument broke during use and was removed.A second cup was applied which popped off during use.The patient was transferred to theatre for another method of assisted delivery.The patient delivered without assistance on arrival in theatre.Other relevant history, including preexisting medical conditions: nil relevant uncomplicated antenatal.".

Brand Name
KIWI VACUUM DELIVERY SYSTEM
Common Device Name
FOETEL VACUUM ASSISTED DELIVERY DEVICE
Manufacturer (Section D)
CLINICAL INNOVATIONS, LLC
747 west 4170 south
murray UT 84123
Manufacturer Contact
thomas hirte
747 west 4170 south
murray, UT 84123
9782776432
MDR Report Key24954557
Report Number1722684-2026-00010
Device Sequence Number5278153
Product Code HDB
UDI-Device Identifier00814247020659
UDI-Public00814247020659
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K981260
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Recall
Type of Report Initial
Report Date (Section B) 04/22/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberVAC-6000MTE
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/27/2026
Initial Report FDA Received Date04/22/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient SexUnknown